# SDR VNAA9902013

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: DIN651672854
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER THE AIRCRAFT DEPARTED THE GATE, A LEFT HAND AIR CONDITIONING PACK FAIL WARNING INDICATION, AND LAV SMOKE INDICATION ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE. MAINTENANCE INSPECTED AND DEFERRED THE LEFT HAND GROUND COOLING FAN, IN ACCORDANCE WITH THE DORNIER MINIMUM EQUIPMENT LIST.  THE LAV SMOKE INDICATION WAS DETERMINED TO BE CAUSED BY THE LEFT AIR CONDITIONING PACK GROUND COOLING FAN MALFUNCTION.  THE AIRCRAFT WAS RELEASED FROM MAINTENANCE.  ON 25 FEB 99 MAINTENANCE INSPECTED AND REPLACED RELAY 56HB, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-51-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE DEFERRAL WAS REMOVED.
